Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have generalized muscle pains, discontinued HIV medicines. Remission from medicine?

i stopped taking my hiv meds for about 4 weeks now, my viral load has been unditectable for over 3 yrs but i dont remember what my cd count was, i noticed that since two weeks now i have been having generalized muscle pains all over my body, could this be a remission from the hiv drugs i have been taking for almost 7 yrs now?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The generalized muscle pains can be a side effect of the medicines that you have taken for HIV. This can also be related to a generalized weakness OR VITAMINS OR MINERALS DEFICIENCY.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor